Jump to content



Celiac.com Sponsor (A1):



Celiac.com Sponsor (A1-m):


kochac

Advanced Members
  • Content Count

    23
  • Joined

  • Last visited

  1. tarnalberry - that's a good point, too. I was taking a different calcium supplement before so I don't think it's the Ca, but I switched to Caltrate to get additional minerals as well, so maybe it is the Mg...that would make some sense. Although I still hope it was a reaction to something else entirely so that I don't have to waste this whole bottle of pills I just bought!
  2. Interesting that this should come up right now...Caltrate is on the gluten-free list at glutenfreedrugs.com and it looks to be gluten-free (they actually list "corn starch" as an ingredient so I'm guessing that's their binder), but I just started taking it and it seemed like it was making me sick, so I've stopped for now...once I feel 100% better I'll go back to it and see if it was really the culprit or not. I also want to call their customer service, just haven't had a chance yet...really it seems like it should be gluten-free, so I'm hoping something else was my issue. Does anyone else have
×
×
  • Create New...